PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 74 | 1 | 79-92
Tytuł artykułu

Hadamard's multiplication theorem - recent developments

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
74
Numer
1
Strony
79-92
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-11-27
Twórcy
  • Fachbereich Mathematik, Universität Duisburg, Lotharstr. 65, D-47057 Duisburg, Federal Republic of Germany
Bibliografia
  • [1] S. Agmon, On the singularities of Taylor series with reciprocal coefficients, Pacific J. Math. 2 (1952), 431-453.
  • [2] N. U. Arakelyan, On efficient analytic continuation of power series, Math. USSR-Sb. 52 (1985), 21-39.
  • [3] L. Bieberbach, Analytische Fortsetzung, Ergeb. Math. Grenzgeb. 3, Springer, Berlin, 1955.
  • [4] R. P. Boas, Jr., Entire Functions, Academic Press, New York, 1954.
  • [5] E. Borel, Sur les singularités des séries de Taylor, Bull. Soc. Math. France 26 (1898), 238-248.
  • [6] R. M. Brooks, A ring of analytic functions, Studia Math. 24 (1964), 191-210.
  • [7] R. M. Brooks, A ring of analytic functions, II, ibid. 39 (1971), 199-208.
  • [8] R. Brück and J. Müller, Invertible elements in a convolution algebra of holomorphic functions, Math. Ann. 294 (1992), 421-438.
  • [9] R. Brück and J. Müller, Closed ideals in a convolution algebra of holomorphic functions, Canad. J. Math. 47 (1995), 915-928.
  • [10] P. L. Duren, Univalent Functions, Springer, Berlin, 1983.
  • [11] W. Fischer and I. Lieb, Funktionentheorie, Vieweg, Braunschweig, 1980.
  • [12] J. Hadamard, Théorème sur les séries entières, Acta Math. 22 (1899), 55-63.
  • [13] E. Hille, Analytic Function Theory, Vol. II, 2nd ed., Chelsea, New York, 1977.
  • [14] T. Husain, Multipliers of topological algebras, Dissertationes Math. 285 (1989).
  • [15] R. Larsen, Introduction to the Theory of Multipliers, Springer, Berlin, 1971.
  • [16] J. Müller, The Hadamard multiplication theorem and applications in summability theory, Complex Variables Theory Appl. 18 (1992), 75-81.
  • [17] J. Müller, Coefficient multipliers from $H(G_1)$, into $H(G_2)$, Arch. Math. (Basel) 61 (1993), 75-81.
  • [18] P. K. Raševskiĭ, Closed ideals in a countably generated normed algebra of analytic entire functions, Soviet Math. Dokl. 6 (1965), 717-719.
  • [19] R. Remmert, Funktionentheorie II, Springer, Berlin, 1991.
  • [20] H. Render, Homomorphisms on Hadamard algebras, Rend. Circ. Mat. Palermo (2) Suppl. 40 (1996), 153-158.
  • [21] H. Render, Topological algebras with an orthogonal total sequence, submitted.
  • [22] H. Render and A. Sauer, Algebras of holomorphic functions with Hadamard multiplication, Studia Math. 118 (1996), 77-100.
  • [23] H. Render and A. Sauer, Invariance properties of homomorphisms on algebras of holomorphic functions with Hadamard multiplication, ibid. 121 (1996), 53-65.
  • [24] H. Render and A. Sauer, Multipliers on vector spaces of holomorphic functions, submitted.
  • [25] H. H. Schaefer, Topological Vector Spaces, Springer, Berlin, 1971.
  • [26] S. Schottlaender, Der Hadamardsche Multiplikationssatz und weitere Kompositionssätze der Funktionentheorie, Math. Nachr. 11 (1954), 239-294.
  • [27] M. von Renteln, Ideale in Ringen ganzer Funktionen endlicher Ordnung, Mitt. Math. Sem. Giessen 95 (1972), 1-52.
  • [28] W. Żelazko, Banach Algebras, Elsevier, Amsterdam, 1973.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv74i1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.